# SDR SWIA2020091652513

- Difficulty date: August 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT FS 605.00 AND WL 73.50, BELOW CARGO DOOR, HAS MULTIPLE GOUGES, MARKED.  C-CHECK RO 9/12/2020.  GOUGES AT PREVIOUS REPAIR "OUT OF LIMITS," NO DAMAGE ALLOWED.  REMOVED AND REPLACED DOUBLER AT FS 605 WL 73.5 BELOW CARGO DOOR, REF CRJ200 SRM REO.  COMPLIED WITH ST, ALL CHECKS GOOD.
